Optical solitons of Gerdjikov-Ivanov equation in birefringent fibers with modified simple equation scheme

Yildirim Y.

OPTIK, vol.182, pp.424-432, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 182
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2019.01.047
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.424-432
  • Bursa Uludag University Affiliated: Yes


The coupled system corresponding to Gerdjikov-Ivanov equation is employed to obtain optical solitons of its in this current study. The modified simple equation integration procedure is used to get not only such strategic solitons namely dark, bright with singular solitons but also singular periodic solutions.